Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Dodge City, KS

April 7, 2013Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 7, 2013, 6:46 PM CDT for Rush County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2013, 6:46 PM CDT (23:46 UTC)
Expired
Apr 7, 2013, 7:30 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Rush County, KS

The radar

The Dodge City radar (KDDC), 112 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:55 PM CDTHAIL 14 E Bison, KS
Apr 7, 7:00 PM CDTHAIL 0.885 E Bison, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 5:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2438 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS53 KDDC 072346
SVRDDC
KSC165-080030-
/O.NEW.KDDC.SV.W.0014.130407T2346Z-130408T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT SUN APR 7 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIMKEN...AND
  MOVING EAST AT 15 MPH. REPLACES PREVIOUS WARNING.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
           EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHAFFER AND OTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3843 9904 3849 9921 3854 9920 3856 9908
      3856 9903 3844 9903
TIME...MOT...LOC 2345Z 276DEG 13KT 3851 9913

HAIL...1.75IN
WIND...60MPH

$$

KRUSE
2 follow-up statements
930 
WWUS53 KDDC 080000
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT SUN APR 7 2013

KSC165-080030-
/O.CON.KDDC.SV.W.0014.000000T0000Z-130408T0030Z/
RUSH KS-
700 PM CDT SUN APR 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
RUSH COUNTY UNTIL 730 PM CDT...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OTIS...AND
MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN RUSH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3850 9911 3853 9910 3854 9903 3844 9903
      3843 9904
TIME...MOT...LOC 0000Z 276DEG 13KT 3850 9906

HAIL...1.00IN
WIND...60MPH

$$

KRUSE
302 
WWUS53 KDDC 080010
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT SUN APR 7 2013

KSC165-080020-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-130408T0030Z/
RUSH KS-
710 PM CDT SUN APR 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RUSH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3850 9911 3853 9910 3854 9903 3844 9903
      3843 9904
TIME...MOT...LOC 0010Z 276DEG 13KT 3850 9901

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:55 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 7, 3:55 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
355 PM CDT SUN APR 7 2013

...UPDATED SYNOPSIS AND SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 353 PM CDT SUN APR 7 2013

THE 12Z UPPER AIR ANALYSIS SHOWED A BROAD ZONAL FLOW PATTERN ACROSS
MUCH OF THE COUNTRY WITH EMBEDDED SHORTWAVE TROUGHS MOVING THROUGH
THE FLOW. ONE SHORTWAVE WAS LOCATED OVER THE FOUR CORNERS REGION. A
250 MB SPEED MAX WAS MOVING OUT OVER THE OK/TX PANHANDLES AHEAD OF
ANOTHER SPEED MAX MOVING OUT OF THE SOUTHERN ROCKIES. IN THE LOWER
LEVELS, MOISTURE WAS MOVING UP FROM THE SOUTHERN PLAINS INTO
OKLAHOMA AND SOUTHERN KANSAS WHERE SURFACE DEWPOINTS WERE CLIMBING
INTO THE MID AND UPPER 50S. A SURFACE TROUGH WAS MOVING EASTWARD
INTO FAR WESTERN KANSAS THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 353 PM CDT SUN APR 7 2013

THROUGH LATE THIS AFTERNOON AND EVENING, THE SHORTWAVE TROUGH WILL
CONTINUE TO MOVE EAST OUT OVER THE CENTRAL PLAINS THIS EVENING. THE
BOUNDARY LAYER HAS DESTABILIZED OVER CENTRAL AND PARTS OF WESTERN
KANSAS AS SURFACE BASED CAPES OFF THE SPC MESO ANALYSIS PAGE ARE
SHOWING 1500-2000 J/KG CAPE GENERALLY ALONG AND SOUTH AND EAST OF
HIGHWAYS 50 AND 283. FARTHER NORTH...SHOWERS AND THUNDERSTORMS WERE
DEVELOPING OVER NORTHWEST INTO WEST CENTRAL KANSAS WHERE THE
ATMOSPHERE WAS A LITTLE LESS UNSTABLE AND ALSO LESS CAPPED. WE
EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO THE NORTH OF DODGE
CITY AND TO DEVELOP FARTHER SOUTHWARD THROUGH THE LATE AFTERNOON
HOURS. AREAS OF CENTRAL AND SOUTH CENTRAL KANSAS STILL STAND THE
BEST CHANCE TO SEE SEVERE THUNDERSTORMS THROUGH THE NEXT SEVERAL
HOURS. THE BEST CHANCES FOR THUNDERSTORMS WILL SHIFT EASTWARD THIS
EVENING AS THE UPPER LEVEL DISTURBANCE MOVES EAST. WIDELY SCATTERED
TO ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE
REMAINDER OF SOUTHWEST KANSAS THROUGH EARLY EVENING BUT SHOULD BE
DYING OUT WITH SUNSET.

MODEL SOUNDINGS SHOW THE BOUNDARY LAYER WILL MOISTEN UP LATER
TONIGHT ACROSS CENTRAL AND PARTS OF SOUTHWEST KANSAS LATER TONIGHT
WHICH MAKES SENSE GIVEN THE HIGHER DEWPOINTS ADVECTING IN FROM THE
SOUTH. MOS GUIDANCE IS SUGGESTING AREAS OF FOG DEVELOPING AFTER 06Z.
WILL INTRODUCE SOME PATCHY OR AREAS OF FOG TO THE FORECAST GENERALLY
EAST OF HIGHWAY 83 LATER TONIGHT INTO MONDAY MORNING. SOME DENSE FOG
IS NOT TOTALLY OUT OF THE QUESTION, ESPECIALLY AROUND AND EAST/SOUTH
OF DODGE CITY.

ON MONDAY THE MODELS SHOW AN UPPER LEVEL LOW PRESSURE SYSTEM DIGGING
INTO THE FOUR CORNERS REGION. LOW PRESSURE WILL BE DEVELOPING OVER
EASTERN COLORADO WITH A FRONTAL BOUNDARY EXTENDING FROM THE LOW
ACROSS THE TEXAS PANHANDLE INTO OKLAHOMA. THE MODELS SHOW THIS
BOUNDARY LIFTING NORTHWARD INTO FAR SOUTHWEST KANSAS DURING THE
AFTERNOON HOURS. TO THE SOUTH OF THE FRONT, DRIER AIR AND GUSTY
SOUTH WINDS MAY CAUSE NEAR RED FLAG CONDITIONS TO DEVELOP. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THE FRONT
OVER FAR WESTERN INTO NORTHWEST KANSAS MONDAY AFTERNOON. THE MODELS
ARE NOT SHOWING MUCH IN THE WAY OF PRECIPITATION FARTHER SOUTH OVER
SOUTHWEST KANSAS BUT GIVEN THE INSTABILITY IN PLACE, WILL MAINTAIN
CHANCE POPS OVER WEST CENTRAL AND SOUTHWEST KANSAS. MODEL SOUNDINGS
ARE SHOWING A FAIRLY GOOD CAP IN PLACE IN AREAS FARTHER TO THE EAST
ACROSS SOUTH CENTRAL KANSAS MONDAY AFTERNOON. GIVEN THIS, THINK THAT
THUNDERSTORMS WILL BE LESS LIKELY BUT WILL KEEP SOME SMALL POPS IN
THAT AREA DURING THE LATE AFTERNOON HOURS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 307 PM CDT SUN APR 7 2013

MONDAY NIGHT:

AN UPPER LEVEL TROF WILL BE MOVING ACROSS THE ROCKIES MONDAY EVENING.
AT THE SFC, A LEE INDUCED LOW WILL BE LOCATED ACROSS SE COLORADO. THE
WARM SECTOR WILL MOVE NORTHWARD WITH DEWPOINTS IN THE 55-60 DEG F RANGE.
AS THE WAVE MOVES OUT ACROSS THE PLAINS, CONVECTION IS EXPECTED ACROSS
THE NORTHERN ZONES. CONVECTION IS POSSIBLE ACROSS SC KANSAS BUT CONFIDENCE
IS LOWER DUE TO CAPPING. SEVERE WEATHER IS POSSIBLE TOMORROW EVENING
AS 0-6 KM SHEAR WILL BE AROUND 50 KT, AND SBCAPE IS FORECAST 1500-2000
J/KG. MAIN THREATS FOR TOMORROW WILL BE LARGE HAIL UP TO THE SIZE OF
TENNIS BALLS AND ISOLATED TORNADOES AS RESULTANT UPPER LEVEL AND LOW
LEVEL SHEAR WILL BE SUFFICIENT.

TUESDAY:

A VERY STRONG COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY. INTENSE
COLD AIR ADVECTION IS EXPECTED IN THE WAKE OF THE FRONT WITH 850 HPA
TEMPERATURES DOWN TO -8 DEG C. VERY STRONG PRESSURE RISES/ISALLOBARIC
RESPONSE SPELLS THE CONCERN FOR A WIND ADVISORY. HAVE INCREASED WINDS
SPEEDS BUT WILL DEFER HEADLINES TO THE GRAVEYARD SHIFT. A VERY STRONG
TEMPERATURE GRADIENT IS EXPECTED ACROSS THE REGION WITH 40S NW TO 70S
SE.

WEDNESDAY AND BEYOND:

THE SYNOPTIC WAVE HEADS EAST BY LATE WEDNESDAY EVENING. NORTHWESTERLY
FLOW WILL CONTINUE IN THE WAKE OF THE SYNOPTIC DISTURBANCE. TEMPERATURES
WILL START COOL -40S DEG F - MIDWEEK AND MODERATE THROUGH THE REST
OF THE WEEK TO THE 60S/70S DEG F. DRY CONDITIONS ARE EXPECTED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1255 PM CDT SUN APR 7 2013

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 21Z
AND WILL MAINLY BE IMPACTING THE REGION AROUND DODGE CITY AND
HAYS. AT THIS TIME, THE EXPECTED COVERAGE OF STORMS WILL ONLY
WARRANT INCLUDING A VCTS TO THE DODGE CITY AND HAYS TAF SITES.
EXPECT THE STORMS TO BE IN THE AREA FOR A FEW HOURS BEFORE MOVING
OFF TO THE EAST. LOW STRATUS AND FOG MAY DEVELOP AND BRING CIGS
AND VSBYS DOWN INTO THE IFR CATEGORY BY AROUND 05Z-07Z TONIGHT.
CIGS AND VSBYS SHOULD BE IMPROVING INTO THE MVFR/VFR CATEGORY
AFTER 15Z MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  77  55  59 /  30  10  20  30
GCK  51  77  50  50 /  20  20  30  30
EHA  49  80  48  48 /  10  20  10  10
LBL  53  80  52  55 /  10  10  10  10
HYS  52  73  54  54 /  30  40  50  50
P28  57  76  59  74 /  40  30  40  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...SUGDEN
AVIATION...GERARD
Hazardous weather outlook, Apr 7, 12:04 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1204 PM CDT SUN APR 7 2013

KSZ030-031-043>046-061>066-074>081-084>090-081000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1204 PM CDT SUN APR 7 2013 /1104 AM MDT SUN APR 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF WESTERN AND
CENTRAL KANSAS LATER THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS
WILL BE POSSIBLE GENERALLY ALONG AND TO THE EAST OF HIGHWAY 283
AFTER 4 PM. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE IN THE
AREA AROUND AND EAST OF A COLDWATER...BUCKLIN...KINSLEY LINE.
STORMS IN THIS AREA COULD BE CAPABLE OF PRODUCING HAIL UP TO
TENNIS BALL SIZE ALONG WITH WIND GUSTS UP TO 70 MPH. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AFTERNOON AND
NIGHT OVER MOST OF SOUTHWEST AND SOUTH CENTRAL KANSAS. LARGE HAIL
AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS, WITH AN
ISOLATED TORNADO POSSIBLE WITH SOME OF THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE AREA ALONG AND EAST OF
HIGHWAY 283 LATER THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, Apr 7, 5:26 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
526 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             12 N ELLIS              39.11N 99.52W
04/07/2013  E0.75 INCH       ELLIS              KS   PUBLIC

&&

JFINCH
Local storm report, Apr 7, 5:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             1 ESE WAKEENEY          39.02N 99.86W
04/07/2013  E0.75 INCH       TREGO              KS   TRAINED SPOTTER

&&

JFINCH
Local storm report, Apr 7, 6:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             4 W HARGRAVE            38.55N 99.51W
04/07/2013  E1.00 INCH       RUSH               KS   NWS EMPLOYEE

0603 PM     HAIL             2 W HARGRAVE            38.55N 99.46W
04/07/2013  E1.75 INCH       RUSH               KS   NWS EMPLOYEE

&&

GERARD
Local storm report, Apr 7, 6:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             LA CROSSE               38.53N 99.31W
04/07/2013  E1.00 INCH       RUSH               KS   STORM CHASER

&&

JFINCH
Local storm report, Apr 7, 6:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             LA CROSSE               38.53N 99.31W
04/07/2013  E2.00 INCH       RUSH               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Apr 7, 6:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT SUN APR 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             4 N LA CROSSE           38.59N 99.32W
04/07/2013  E1.50 INCH       RUSH               KS   STORM CHASER

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:31 PM CDTSpecial Weather StatementDDCTrego44 min
Apr 7, 5:16 PM CDTSpecial Weather StatementDDCTrego59 min
Apr 7, 5:28 PM CDTSevere Thunderstorm WarningDDCTrego47 min
Apr 7, 5:39 PM CDTSevere Thunderstorm WarningDDCRush66 min
Apr 7, 6:13 PM CDTSevere Thunderstorm WarningDDCEllis17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.